# SDR ABXA2023011308

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,203 hours, 23,631 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCK OUT EICAS MSG DURING TAXI OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED AILERON LOCKOUT EICAS MESSAGE PER MEL 27-11-2  MBCB 1-22-23  MAINTENANCE PROCEDURES C/W  PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
